# SDR DALA2021112907291

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 55,896 hours, 39,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY EXIT DOOR FRAME HAS TWO LARGE CRACKS. RIGHT HAND MID AREA. -M- SUMMARY SEE NRC 001-0308:5212-2001/001 00084: REPAIRED DAMAGE TO AFT CABIN EMERGENCY EXIT DOOR FRAME IAW PRI 595460-14 REV 0 THROUGH REV 4, AND ER/A 595460-14 REV ORIGINAL. REFERENCE LOG PAGE 2028230 FOR TIME LIMITED MONITOR. ASSOCIATED ER/A 00-595460 ADDED FOR AC 9512. (LP #2029477)
